# SDR UPS01836262

- Difficulty date: June 19, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- Aircraft time: 73,512 hours, 24,101 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FWD CARGO PIT AT FS 200 ABOVE LONG 36 FRAME IS CORRODED AT LONGERON ATTACH FITTINGS.  REMOVED CORROSION IAW DC8 SRM 51.  FOUND TO BE OUT OF LIMITS IAW DC8 SRM 53-2-0.
